To mark Wales’ national day, St David’s Day, we invite you to join us in a discussion about Innovation in Wales and collaborations with EU partners.
The event will provide an opportunity to:
• hear about Wales’ innovation assets,
• find out how Welsh innovation has responded to Covid,
• see and hear how we are developing and deepening our collaborations with EU regional partners.
9.55 am - UK Time - IT Check-in
10.00 – Welsh Government Ministerial Welcoming Address (5 minutes)
10.05 – Welsh Innovation & the Response to Covid - Phil Allen, Head of Commercialisation & Knowledge Transfer, Welsh Government (10 minutes)
10.15 - SMART Partnerships & e-KTP + video case study (Aston Martin – Natalie Crawley, Knowledge Transfer Partnership Manager, Welsh Government (10 minutes)
10.25 – Working with EU regions – case studies (25 minutes)
10:50 - Horizon Europe - Wales' Engagement & R&D strengths & Priorities – Baudewijn Morgan, Wales European Funding Office.
11.05 - 11.25 - Q&A Panel Discussion, R&D Collaborations – Chair – Prof. Morgan, Panel – Preceding Speakers
11.25 – Closing Remarks – Prof. Morgan (5 minutes)
11.30 - Close